# SDR BAQA081536

- Difficulty date: November 26, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 5,887 hours
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Part number: 7000299908
- Part serial: 95031735
- Condition: Failed
- Location: Autopilot
- Part time: 5,887 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FDSEL SWITCH STICKS. REPLACED WITH SERVICEABLE UNIT.
